# SDR DALA2023030201551

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 59,657 hours, 42,021 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AFT CARGO DOOR OPENING. AFT SIDE SEAL RETAINER SPLICE ANGLE CRACKED NEAR TEFLON GUIDE. REMOVED AFT DEPRESSOR SPLICE PER B717 SRM 53-20-15-2R-10. REPAIRED JAMB SEAL DEPRESSOR PER B717 SRM 53-20-15-2R-4. OK FOR SERVICE. (LP #9493774)
